Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Librawoman

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Librawoman

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I would drop the BP gel for 6 weeks to see if the redness fades as you have AHA and BP which might not work well together. Also get your digestive enzymes checked (its the no. 1 cause of acne in adults apparently). See www.askshelley.com (go to forums and FAQs on the top left hand side), she's great has been helping a few people from this site fed up with the multiple products and poor results. The body works from the inside out, so there might be an imbalance internally, rather than you just
  2. Hi, I have darker skin too, so I would try two approaches. 1. You must sort out the root cause of the acne and 2. work on the scarring. I would suggest seeing www.askshelley.com on the acne, as diet might be a MASSIVE factor and acne on the forehead, in particular, points to a liver that needs strengthening (Shelley will help). Then you can use Windwaker's or Delna's method and/or puredeming.com products to reduce scarring. There are no quick solutions and be prepared for 6-9months before
  3. U. S. Says It Will Tighten Distribution of Accutane By: Rita Rubin, USA TODAY Less than a week after a Food and Drug Administration scientist called the acne drug Accutane "a 20-year regulatory failure," the agency announced plans Tuesday to strengthen its efforts to prevent pregnant women from taking the drug, which can cause serious fetal abnormalities. David Graham, a scientist in the FDA's Office of Drug Safety, told a Senate committee hearing Thursday that the agency had not done enough
×